# SDR SB07066

- Difficulty date: August 19, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE LAST 5 ROWS OF SEAT EMERGENCY LIGHTS WERE DIM.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT POWER SUPPLY M1197.  OPERATIONAL CHECK GOOD.
